# SDR ORJA98326

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0105603003
- Condition: Failed
- Location: Row 23 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC, EMERGENCY LIGHTING ON SEAT 23 DEF INOPERATIVE.  REMOVED AND REPLACED WIRING HARNESS, OPS CHECK OK.  (M)
